# SDR COMA0460117

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 22,559 hours, 21,490 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5111 NR 2 IDG AND GENERATOR CAUTION.  SERVICED THE RT IDG WITH OIL TO PROPER LEVEL.  OPERATION CHECK NORMAL.
